# SDR AALA202112276617

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737*
- Aircraft serial: 29572
- Aircraft time: 26,635 hours, 11,025 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTOPILOT WENT INTO UNCOMMANDED DECENT IN ICING CONDITION. ACCOMPLISHED SUCCESSFUL LAND VERIFY TEST PER AMM 22-11-00.
